# SDR SCNA20140210032

- Difficulty date: January 11, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 40,841 hours, 23,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ON RT SIDE OF AFT CARGO FLOOR FROM FS 867 TO FS 887 HAS CORROSION. INTERCOSTAL ON RT SIDE OF AFT CARGO FROM FS 867 TO FS 887 OUT OF LIMITS.  R & R INTERCOSTAL TRANSITION PANEL.
